# SDR AU990842

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Starter/Gen
- Component: 23079010
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) STARTER/GENERATOR REAR BEARING FAILED.  SUBMITTER SUSPECTED CAUSED BY LACK OF LUBRICATION.
